# SDR GKZR200482311

- Difficulty date: March 3, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 86,027 hours, 35,239 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER CARGO COMP BETWEEN STA 902 & STA 920 FINGER DOUBLER ABOVE WHEEL WELL CORRODED AND RIVET HEAD SHEARED.  CORRODED FINGER DOUBLER REMOVED, CORROSION ON PANEL REMOVED IAW DC-8 SRM 53-2-0. THICKNESS OF PANEL .063 CORRODED SECTION BEYOND LIMITS IAW DC-8 SRM 53-2-0. CORRODED SECTION CUT OUT AND REPAIR DONE IAW DC-8 SRM 53-2-1 FIG. 7 USING .071 2024T3 DOUBLER, .063 FILLER. AREA TREATED AND PRIMED IAW DC-8 SRM 51-1-8. INSTALLED IAW DC-8 SRM 51-1-21. (CLOSED)
